Biotest

Getting Headaches


#1

Hey, i’ve been doing the V-Diet 2 days now have been following everything perfectly, already lost 2.5kg in first 2 days, but the only negative thing so far is that i’ve been having headaches the last 2 days and even 2day.

Is this a common thing upon people doing the V-Diet? Also is it alright for me to take pain killers such as neurofen while on the diet and taking HOT-ROX?


#2

Have you stopped drinking coffee or soda? That can cause caffeine-withdrawl headaches, even though HOT-ROX has some caffeine in it.

Also, stop weighing every day. You’ll just drive yourself crazy. Once per week only, following guidelines found in V-Diet plan. And don’t forget the tape measurements.

As for other meds, check warning labels on products.


#3

I had HUGE caffeine withdrawal headaches the first 2 days of the V-Diet, even with taking HOT-ROX.


#4

My major headache was 3 days in. I’m a “one travel mug of coffee a day” drinker, and the HOT-ROX held it off the first couple of days. Now I’m feeling pretty good though. If you take Excedrin with caffeine it helps take the edge off, and there’s not a lot of extras in that medicine that will mess up your diet.


#5

Ive not really been much of a ceffeine drinker, so it cant really be from that, maybe because ive been a lazy **** overeating and not working out much that its a complete sudden change it direction, to eating very little and working out often :smiley: